# SDR WVER2016081400001

- Difficulty date: August 14, 2016
- Submitted: August 14, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N924FJ
- Make and model: Cndair CL600*
- Aircraft serial: 15024
- Aircraft time: 29,997 hours, 24,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Part serial: NONE
- Condition: Corroded
- Location: Zone 100
- Part time: 29,997 hours, 24,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FWD FLOORBEAM ANGLE FOUND CORRODED.
